# SDR SWAA2021030946716

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 5510000301
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 19 INCHES FROM FRONT SPAR LT HORIZONTAL STAB REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 19 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW SRM B737700 5510092R 4 REPAIR 4 PART USED KIT TSECTION PN 5510000301 REPAIRED DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737700.
